Coincidences and fixed points of reciprocally continuous and compatible hybrid mapsReport as inadecuate




Coincidences and fixed points of reciprocally continuous and compatible hybrid maps - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 30 2002, Issue 10, Pages 627-635



Department of Mathematics, Gurukula Kangri Vishwavidyalaya, Hardwar 249404, India

Department of Mathematics, University of Transkei, Umtata 5100, South Africa

Received 16 February 2001; Revised 27 March 2001

Copyright © 2002 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

It is proved that a pair of reciprocally continuous and nonvacuously compatible single-valued and multivalued maps on a metric space possesses a coincidence. Besides addressing two historical problems in fixed point theory, this result is applied to obtain new general coincidence and fixed point theorems for single-valued and multivalued maps on metric spaces under tight minimal conditions.





Author: S. L. Singh and S. N. Mishra

Source: https://www.hindawi.com/



DOWNLOAD PDF




Related documents